# SDR 375PA0044

- Difficulty date: February 21, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-39A
- Aircraft serial: 23812
- Aircraft time: 44,983 hours, 38,217 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN CRACKED AROUND LIGHTENING HOLE NEAR CENTER OF DOOR.  REPAIRED PER SRM 51-70-13.
